# SDR GAIA0039

- Difficulty date: January 24, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A B CHECK LEVEL INSPECTION AT DFW, IT WAS DISCOVERED THAT THE AFT BAGGAGE DOOR LOWER FORWARD FRAME AT BS 950E WAS CRACKED.  REPAIRED CRACK IAW BOEING SERVICE BULLETIN 727-53A0199.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
